# SDR AALA202001069033

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 63,229 hours, 23,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324131
- Part serial: 835617
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT, FORWARD LEFT, BATTERY FAULT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
